Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Miami, FL

June 23, 2012Collier County, Florida

NWS Miami, FL issued this special weather statement at Jun 23, 2012, 5:44 PM EDT for Collier County, Florida. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2012, 5:44 PM EDT (21:44 UTC)
Expired
Jun 23, 2012, 6:15 PM EDT
In force
31 min
Issued by
NWS Miami, FL

County Collier County, FL

The radar

The Miami radar (KAMX), 95 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.7 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2012-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1891 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2012-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1891 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

199 
WWUS82 KMFL 232144
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
544 PM EDT SAT JUN 23 2012

FLZ066-067-069>071-073-075-232215-
COASTAL COLLIER COUNTY FL HENDRY FL INLAND BROWARD COUNTY FL INLAND
COLLIER COUNTY FL INLAND MIAMI-DADE COUNTY FL INLAND PALM BEACH
COUNTY FL MAINLAND MONROE FL 
544 PM EDT SAT JUN 23 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN BROWARD COUNTY 
  NORTHWESTERN MIAMI-DADE COUNTY 
  EXTREME SOUTHWESTERN PALM BEACH COUNTY 
  SOUTHERN HENDRY COUNTY 
  EASTERN COLLIER COUNTY 
  NORTHEASTERN MAINLAND MONROE COUNTY 

* UNTIL 615 PM EDT

* AT 539 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
  WEST OF HENDRY CORRECTIONAL I/A/P TO SHARK VALLEY OBS TOWER...AND
  MOVING NORTH AT 25 MPH.

* THE LINE OF STORMS WILL AFFECT...
  DADE-COLLIER TRAINING AIRPORT...
  IMMOKALEE...
  ALLIGATOR ALLEY...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

THESE STORMS WERE ALSO SHOWING SIGN OF ROTATION WHICH COULD PRODUCE
FUNNEL CLOUDS AT ANYTIME.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2655 8147 2623 8058 2554 8066 2601 8147
TIME...MOT...LOC 2143Z 179DEG 22KT 2634 8130 2572 8076

$$

BAXTER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 23, 2:18 PM EDT, 3 hours 26 minutes earlier.

Area forecast discussion, Jun 23, 2:18 PM EDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
218 PM EDT SAT JUN 23 2012

...LOCALLY HEAVY RAINFALL REMAINS POSSIBLE THROUGH AT LEAST SUNDAY EVENING...

.DISCUSSION...THE CURRENT SURFACE ANALYSIS SHOWS HIGH PRESSURE
OVER THE WEST CENTRAL ATLANTIC AND A DEVELOPING LOW IN THE
EASTERN GULF. THE GRADIENT BETWEEN THE TWO HAS RESULTED IN A
PERSISTENT SOUTH TO SOUTHEASTERLY FLOW ACROSS THE LOCAL AREA. THE
ENVIRONMENT REMAINS MOISTURE-LADEN WITH PRECIPITABLE WATERS
AVERAGING 2.3-2.5 INCHES. SCATTERED SHOWERS WILL BECOME MORE
NUMEROUS THIS AFTERNOON ALONG WITH A FEW THUNDERSTORMS. LOW LEVEL
INSTABILITY IS NOT OVERLY IMPRESSIVE BUT AS MID LEVEL VORTICITY
INCREASES AND UPPER LEVEL WINDS INCREASE, A FEW STORMS COULD
BECOME STRONG WITH GUSTY WINDS, ESPECIALLY OVER THE GULF WATERS
AND WEST COAST. OTHERWISE, LOCALLY HEAVY RAINFALL WILL CONTINUE
TO BE THE PRIMARY CONCERN OVER AT LEAST THE NEXT 24-36 HOURS.
SHOWER MOVEMENT MAY PRECLUDE EXCESSIVE AMOUNTS IN A SHORT PERIOD
OF TIME, BUT WITH SATURATED GROUNDS IT WILL NOT TAKE MUCH
RAINFALL TO RESULT IN MINOR FLOODING PROBLEMS, ESPECIALLY WITHIN
URBAN AREAS.

THE DEVELOPING LOW PRESSURE SYSTEM IN THE GULF, WHICH MAY BECOME
A TROPICAL ENTITY AS EARLY AS THIS EVENING, WILL MOVE SLOWLY IN
RESPONSE TO A BUILDING RIDGE ACROSS THE MISSISSIPPI VALLEY. THE
MODELS STILL DIVERGE ON THE ULTIMATE TRACK OF THE LOW, ALTHOUGH
CONSENSUS IS TRENDING TO A PATH WHICH WOULD CARRY IT NORTH
THROUGH EARLY SUNDAY WITH A GRADUAL TURN TO THE WEST THEREAFTER.
REGARDLESS, COPIOUS AMOUNTS OF MOISTURE WILL BE TRANSPORTED INTO
THE REGION AND EVEN WEAK MID LEVEL IMPULSES WILL BE CAPABLE OF
TRIGGERING ORGANIZED AREAS OF SHOWERS AND STORMS.

BY LATE MONDAY, THE LATEST GFS STILL TAKES THE POTENTIAL TROPICAL
LOW INTO CENTRAL FLORIDA, WHILE THE ECMWF/NAM/UKMET ALL TRACK IT
WEST, EVENTUALLY INTO TEXAS. THE MODELS DO AGREE THAT A MID LEVEL
RIDGE WILL BUILD OVER THE CENTRAL STATES WHILE A STRONG TROUGH
MOVES THROUGH NEW ENGLAND. IF THIS VERIFIES, IT SEEMS MOST
PLAUSIBLE THAT THE POTENTIAL TROPICAL LOW WOULD BE FORCED WEST.
THEREFORE, OUR FORECAST CONTINUES TO LEAN MUCH CLOSER TO THE
ECMWF/NAM SOLUTIONS WHICH MAINLY AFFECTS THE WIND DIRECTION AND
SPEED ACROSS THE AREA. THESE SOLUTIONS WILL STILL BRING TROPICAL
MOISTURE INTO THE LOCAL AREA DURING THE NEXT FEW DAYS. HOWEVER,
THE FORECAST DETAILS REMAIN UNCERTAIN MONDAY INTO TUESDAY AND
WILL BE DRIVEN BY JUST HOW QUICKLY THE RIDGE BUILDS TO OUR
NORTHWEST. IF IT IS DELAYED, THE GFS SOLUTION WOULD BE AT LEAST
SLIGHTLY MORE REALISTIC. WE WILL CONTINUE TO CARRY HIGH POPS
SUNDAY WITH A GRADUAL REDUCTION MONDAY THROUGH WEDNESDAY. AS THE
MID LEVEL RIDGE BUILDS ACROSS THE SOUTHEAST STATES AND THE TROUGH
EXITS THE EAST COAST, CONTINUED DRYING IS EXPECTED FOR THE LATTER
PORTION OF NEXT WEEK.

&&

.AVIATION...18Z ISSUANCE...EXPECT ABUNDANT AND DEEP TROPICAL MOISTURE
TO CONTINUE TO SPREAD NORTH ACROSS ALL OF S. FLORIDA NEXT 24
HOURS. WL MENTION VCSH OVER ERN TERMINALS REST OF THIS AFTERNOON
AND OVERNIGHT AS LITTLE ACTIVITY IS INDICATED IN BOTH RADAR AND
SATELLITE. HOWEVER GUIDANCE SUGGEST A SIGNIFICANT INCREASE IN
CHANCES FOR RAIN AFTER 12Z SUNDAY, SO DECIDED TO GO WITH PROB30
FOR TSTMS FROM 13Z-18Z. FOR KAPF...RAIN IS ALREADY AFFECTING THE
TERMINAL AND WL EXPECT THIS TO CONTINUE THIS EVENING AND
OVERNIGHT. JUST LIKE FOR THE ERN TERMINALS...WILL INDICATE PROB30
FOR TSTMS AFTER 13Z SUNDAY. SFC WINDS SHOULD REMAIN SSE THROUGH
NEXT 24 HRS...DECREASING SLIGHTLY OVERNIGHT BUT INCREASING AGAIN
AND BECOMING GUSTY AFTER 12Z.

&&

.MARINE...DETERIORATING CONDITIONS EXPECTED THROUGH MONDAY AS
LOW PRESSURE CONTINUES TO DEVELOP IN THE GULF. THE TRACK AND
INTENSITY OF THIS LOW WILL INFLUENCE WIND SPEED AND DIRECTION. IT
STILL APPEARS THAT A GENERAL SSE WIND WILL CONTINUE AT AROUND 20
KT IN THE OFFSHORE GULF WITH 15-20 KT IN THE NEARSHORE GULF
WATERS ALONG WITH THE ATLANTIC WATERS. ADVISORY LEVEL SEAS AND
WINDS WILL PERSIST OVER THE OFFSHORE GULF WATERS THROUGH MONDAY
WITH EXERCISE CAUTION STATEMENTS NEEDED ELSEWHERE, EXCEPT LAKE
OKEECHOBEE. CONDITIONS WILL BEGIN TO IMPROVE LATE TUESDAY INTO
WEDNESDAY.

&&

.FIRE WEATHER...NO SIGNIFICANT CONCERNS AS DEEP TROPICAL MOISTURE
WILL BE TRANSPORTED INTO THE REGION OVER THE NEXT FEW DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  76  83  77  84 / 70 80 60 50
FORT LAUDERDALE  77  83  77  84 / 70 80 60 50
MIAMI            76  83  76  85 / 70 80 60 50
NAPLES           76  82  76  85 / 80 80 60 50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT MONDAY FOR GULF WATERS FROM
     CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM.

&&

DISCUSSION/MARINE/FIRE...14/MJB
AVIATION/RADAR...47/RGH
Hazardous weather outlook, Jun 23, 5:12 PM EDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
512 PM EDT SAT JUN 23 2012

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
241115-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
512 PM EDT SAT JUN 23 2012

...ISOLATED TORNADOES POSSIBLE ACROSS SOUTH FLORIDA INTO TONIGHT...
...BUILDING SEAS OVER GULF WATERS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THROUGH TONIGHT

TORNADOES: VERY HIGH MOISTURE AND INCREASING WIND SHEAR IS LEADING
TO AN ENVIRONMENT BECOMING MORE FAVORABLE FOR ISOLATED TORNADOES. A
TORNADO WAS ALREADY REPORTED IN THE EAST NAPLES AREA THIS AFTERNOON.
THE RISK OF ISOLATED TORNADOES WILL CONTINUE INTO TONIGHT ACROSS ALL
OF SOUTH FLORIDA. REMAIN ALERT IN CASE TORNADO WARNINGS ARE ISSUED.

WATERSPOUTS: ISOLATED TORNADIC WATERSPOUTS ARE POSSIBLE OVER THE
LOCAL WATERS.

WIND: STRONG WINDS TO AROUND 55 MPH WILL BE POSSIBLE IN FAST MOVING
THUNDERSTORMS.

THUNDERSTORMS: ISOLATED THUNDERSTORMS WILL AFFECT THE AREA. THERE IS
A RISK OF ISOLATED TORNADOES AND STRONG WINDS WITH THE
THUNDERSTORMS. TORRENTIAL RAINS AND FREQUENT LIGHTNING STRIKES WILL
ALSO BE POSSIBLE WITH THE STORMS AS WELL.

FLOODING: STREET FLOODING OR FLOODING OF LOW LYING AREAS, ESPECIALLY
WITHIN URBAN LOCALES WILL REMAIN A POSSIBILITY.

WAVES: ADVISORY LEVEL SEAS WILL BE EXPECTED OVER THE OFFSHORE
GULF WATERS, WEST OF NAPLES.

RIP CURRENTS: A SLIGHT RISK OF RIP CURRENTS AT THE ATLANTIC AND GULF
COAST BEACHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE NATIONAL HURRICANE CENTER IS GIVING A LIKELY CHANCE OF THE
BROAD LOW PRESSURE SYSTEM LOCATED OVER THE SOUTHERN GULF OF MEXICO
DEVELOPING INTO A TROPICAL CYCLONE BY THE END OF THE WEEKEND. LOCALLY
HEAVY RAINFALL WILL REMAIN POSSIBLE THROUGH THIS TIME AS TROPICAL
MOISTURE CONTINUES TO STREAM NORTH OVER THE AREA EAST OF THIS LOW.
THERE IS A CONCERN FOR FLOODING, PARTICULARLY WHERE ANY PERSISTENT
RAINFALL BECOMES CONCENTRATED. ALTHOUGH CONFIDENCE REMAINS LOW AT
THIS TIME...A FLOOD WATCH MAY BE NEEDED AT SOME POINT IN THE
WEEKEND.

THE TRACK OF THIS LOW REMAINS HIGHLY UNCERTAIN WITH SOME MODELS
MOVING IT ACROSS NORTH OR CENTRAL FLORIDA EARLY NEXT WEEK, WHILE
OTHERS TRACK IT TOWARDS THE TEXAS COAST. SHOULD THE TRACK ACROSS
NORTH OR CENTRAL FLORIDA VERIFY, THE RISK FOR HEAVY RAINS...GUSTY
WINDS AND MINOR COASTAL FLOODING ALONG THE GULF COAST WOULD
INCREASE LOCALLY. AT THIS TIME THE NATIONAL HURRICANE CENTER IS
FAVORING A TRACK WESTWARD OVER THE GULF OF MEXICO...AND THIS WOULD
LIMIT THE HEAVY RAINFALL RISK ACROSS SOUTH FLORIDA. AGAIN, THIS
FORECAST IS HIGHLY UNCERTAIN, SO STAY TUNED TO THE LATEST
FORECASTS CONCERNING THIS DEVELOPING SYSTEM.

RIP CURRENT RISK WILL REMAIN ELEVATED OVER THE WEEKEND,
ESPECIALLY ALONG THE GULF COAST DUE TO INCREASING SOUTHERLY WINDS
AND SEAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI
WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Local storm report, Jun 23, 4:18 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
418 PM EDT SAT JUN 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     TORNADO          EAST NAPLES             26.14N 81.74W
06/23/2012                   COLLIER            FL   LAW ENFORCEMENT

            THERE WAS A POSSIBLE TORNADO TOUCHDOWN ALONG TAMIAMI
            TRAIL AND RATTLESNAKE HAMMOCK ROAD IN EAST NAPLES. LAW
            ENFORCEMENT REPORTED A DAMAGE PATH ASSOCIATED WITH THIS
            POSSIBLE TORNADO.

&&

CARACOZZA
Local storm report, Jun 23, 5:01 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
501 PM EDT SAT JUN 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TORNADO          NAPLES                  26.14N 81.80W
06/23/2012                   COLLIER            FL   LAW ENFORCEMENT

            THERE WAS A POSSIBLE TORNADO TOUCHDOWN AT THE
            INTERSECTION OF PENNY LANE AND PALM DRIVE IN NAPLES. LAW
            ENFORCEMENT REPORTED ROOF DAMAGE ASSOCIATED WITH THIS
            POSSIBLE TORNADO.

&&

CARACOZZA
Special weather statement, Jun 23, 5:07 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
507 PM EDT SAT JUN 23 2012

FLZ073-075-174-232145-
FAR SOUTH MIAMI-DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL MAINLAND
MONROE FL
507 PM EDT SAT JUN 23 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN MIAMI-DADE COUNTY
  SOUTHEASTERN MAINLAND MONROE COUNTY

* UNTIL 545 PM EDT

* AT 505 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
  WEST OF MIDDLE CAPE SABLE TO 9 MILES SOUTHEAST OF FLAMINGO TO CRAIG
  KEY...AND MOVING NORTHEAST AT 40 MPH.

* THE LINE OF STORMS WILL AFFECT...
  NORTHWEST CAPE SABLE...
  WILDERNESS WATERWAY SOUTH...
  FLAMINGO...
  ROYAL PALM RANGER STATION...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS UP TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2512 8107 2518 8115 2522 8118 2534 8113
      2522 8100 2524 8091 2533 8097 2535 8107
      2541 8102 2543 8116 2568 8098 2549 8056
      2525 8044 2519 8049 2522 8058 2513 8067
      2516 8067 2513 8078 2517 8087 2512 8100
TIME...MOT...LOC 2106Z 212DEG 34KT 2519 8120 2507 8083
          2488 8078

GREGORIA
Special weather statement, Jun 23, 5:13 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
513 PM EDT SAT JUN 23 2012

FLZ069-232145-
COASTAL COLLIER COUNTY FL
513 PM EDT SAT JUN 23 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EXTREME NORTHWEST COLLIER COUNTY

* UNTIL 545 PM EDT

* AT 509 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 9 MILES NORTHWEST OF NAPLES...AND MOVING NORTH
  AT 30 MPH.

* THE STORM WILL AFFECT...
  PELICAN BAY...
  VANDERBILT BEACH...
  BONITA SHORES...
  AND SURROUNDING COMMUNITIES.

ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR FUNNEL CLOUDS.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2634 8184 2633 8182 2632 8181 2632 8176
      2620 8182 2621 8183 2627 8183 2632 8185
      2633 8185
TIME...MOT...LOC 2113Z 190DEG 27KT 2622 8193

BAXTER
Local storm report, Jun 23, 5:22 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
522 PM EDT SAT JUN 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     TSTM WND GST     FLAMINGO                25.15N 80.94W
06/23/2012  M52.00 MPH       MAINLAND MONROE    FL   MESONET

            A THUNDERSTORM PRODUCED A WIND GUST OF 45 KNOTS OR 52 MPH
            IN FLAMINGO.

&&

CARACOZZA
Special weather statement, Jun 23, 5:44 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
544 PM EDT SAT JUN 23 2012

FLZ066-067-069>071-073-075-232215-
COASTAL COLLIER COUNTY FL HENDRY FL INLAND BROWARD COUNTY FL INLAND
COLLIER COUNTY FL INLAND MIAMI-DADE COUNTY FL INLAND PALM BEACH
COUNTY FL MAINLAND MONROE FL
544 PM EDT SAT JUN 23 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN BROWARD COUNTY
  NORTHWESTERN MIAMI-DADE COUNTY
  EXTREME SOUTHWESTERN PALM BEACH COUNTY
  SOUTHERN HENDRY COUNTY
  EASTERN COLLIER COUNTY
  NORTHEASTERN MAINLAND MONROE COUNTY

* UNTIL 615 PM EDT

* AT 539 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
  WEST OF HENDRY CORRECTIONAL I/A/P TO SHARK VALLEY OBS TOWER...AND
  MOVING NORTH AT 25 MPH.

* THE LINE OF STORMS WILL AFFECT...
  DADE-COLLIER TRAINING AIRPORT...
  IMMOKALEE...
  ALLIGATOR ALLEY...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

THESE STORMS WERE ALSO SHOWING SIGN OF ROTATION WHICH COULD PRODUCE
FUNNEL CLOUDS AT ANYTIME.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2655 8147 2623 8058 2554 8066 2601 8147
TIME...MOT...LOC 2143Z 179DEG 22KT 2634 8130 2572 8076

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:41 PM EDTSpecial Marine WarningMFL2 hr
Jun 22, 9:29 PM EDTSpecial Marine WarningMFL2 hr
Jun 22, 9:41 PM EDTSmall Craft AdvisoryMFL5 days
Jun 22, 9:51 PM EDTSpecial Weather StatementMFLCollier, Monroe54 min
Jun 22, 10:22 PM EDTSpecial Weather StatementMFLCollier53 min
Jun 22, 10:33 PM EDTSpecial Weather StatementMFLMonroe57 min
Jun 23, 7:44 AM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
Jun 23, 3:25 PM EDTSpecial Weather StatementMFLCollier50 min
Jun 23, 3:32 PM EDTSpecial Marine WarningMFL88 min
Jun 23, 3:58 PM EDTTornado WarningMFLCollier17 min
Jun 23, 4:00 PM EDTTornado WarningMFLCollier30 min
Jun 23, 4:23 PM EDTTornado WarningMFLCollier52 min
Jun 23, 4:27 PM EDTTornado WarningMFLCollier, Hendry48 min
Jun 23, 4:54 PM EDTSpecial Marine WarningMFL66 min
Jun 23, 5:07 PM EDTSpecial Weather StatementMFLMonroe38 min
Jun 23, 5:10 PM EDTSpecial Marine WarningMFL95 min
Jun 23, 5:10 PM EDTTornado WarningMFLHendry65 min
Jun 23, 5:13 PM EDTSpecial Weather StatementMFLLee32 min
Jun 23, 5:22 PM EDTSevere Thunderstorm WarningMFLMiami-Dade23 min
Jun 23, 5:36 PM EDTSpecial Marine WarningMFL54 min
Jun 23, 5:50 PM EDTSpecial Weather StatementMFLMiami-Dade25 min
Jun 23, 5:54 PM EDTSpecial Marine WarningMFL111 min
Jun 23, 6:06 PM EDTSpecial Weather StatementMFLHendry54 min
Jun 23, 6:08 PM EDTTornado WarningMFLCollier, Hendry67 min
Jun 23, 6:09 PM EDTSpecial Weather StatementMFLMiami-Dade51 min
Jun 23, 6:12 PM EDTSpecial Marine WarningMFL63 min
Jun 23, 6:52 PM EDTSpecial Weather StatementMFLBroward, Miami-Dade23 min
Jun 23, 6:56 PM EDTSpecial Marine WarningMFL73 min
Jun 23, 7:12 PM EDTSpecial Weather StatementMFLCollier, Hendry63 min
Jun 23, 7:23 PM EDTSpecial Weather StatementMFLBroward37 min
Jun 23, 7:35 PM EDTSpecial Marine WarningMFL115 min
Jun 23, 7:47 PM EDTSpecial Marine WarningMFL88 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.